# SDR DL72S001148

- Difficulty date: June 12, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- Aircraft time: 63,748 hours, 48,491 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MV-4 CORROSION VISIT NRC 156, 1 INCH CRACK IN LT AFT SERVICE DOOR OPENING FWD UPPER FRAME AT UPPER STOP.  REPAIRED PER M/M 53-13-0 FIG 804.
